# SDR SWAA2022020499501

- Difficulty date: December 5, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 32,807 hours, 15,773 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM ACCESS DOOR(311BL) HAS CORROSION ON OUTER SURFACE ON THREE CORNERS AND FWD EDGE. / REMOVED AND REPLACED DOOR PER M/M REF 52-49-11 AND OPS AND CLEARANCE CHECK IS GOOD PER M/M REF 52-49-11.
